MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 Artificial Urinary Sphincter; Device Incontinence Mechanical/Hydraulic

BOSTON SCIENTIFIC CORPORATION AMS 800 Artificial Urinary Sphincter; Device Incontinence Mechanical/Hydraulic
Model Number 72400160
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Codes Adhesion(s) (1695); Erosion (1750); Purulent Discharge (1812); Fistula (1862); Unspecified Infection (1930); Pain (1994)
Date of Event 08/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient with an artificial urinary sphincter (aus) experienced perineal pain in (b)(6) 2026.On clinical examination, the cuff was adherent to the skin, with a site of suppuration present.It should be noted that the patient had a medical history of transurethral resectin of the prostate (turp) in 2021, a radical prostatectomy in 2018, radiotherapy in 2020, and laser urethrotomy for a stone located at the anastomosis site associated with a fistula at the cuff site in (b)(6) 2025.Given the clinical picture of erosion and infection of the device, the physician performed a surgical procedure during which the device was explanted and replaced.No additional information was provided.
 
Additional Manufacturer Narrative
Model number/catalog number: 72400098.Serial number: n/a.Batch/lot number: 1100415558.Model/catalog description: control pump fgs.Unique identifier (udi) #: (b)(4).Model number/catalog number: 72400024.Serial number: n/a.Batch/lot number: 1100562156.Model/catalog description: balloon fgs 61-70 cm.Unique identifier (udi) #:(b)(4).

Brand Name
AMS 800 Artificial Urinary Sphincter
Common Device Name
Device Incontinence Mechanical/Hydraulic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
+1(508)652-1217
MDR Report Key50209693
Report Number2124215-2026-42928
Device Sequence Number9981245
Product Code EZY
UDI-Device Identifier00878953000718
UDI-Public(01)00878953000718(17)290217(10)1100453705
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72400160
Device Catalogue Number72400160
Device Lot Number1100453705
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date09/10/2026
Date Device Manufactured02/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown